# SDR SWAA2013091820240

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 35,450 hours, 20,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER IN SPAR SKIN CRACKED AT STATION 129.50.  REPAIRED SKIN IAW SRM.
